MAUDE Adverse Event Report: COVIDIEN MAGELL INSULIN 1/2ML 29GX1/2; SYRINGE, PISTON

COVIDIEN MAGELL INSULIN 1/2ML 29GX1/2; SYRINGE, PISTON
Model Number 8881892950
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 01/27/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported that after administering the insulin, when activating the safety on insulin syringe it jammed and the tip of the needle pricked the users palm.

Brand Name
MAGELL INSULIN 1/2ML 29GX1/2
Common Device Name
SYRINGE, PISTON
Manufacturer (Section D)
COVIDIEN
1222 sherwood rd
norfolk NE 68701
MDR Report Key9717358
Report Number1915484-2020-01128
Device Sequence Number16234932
Product Code FMF
UDI-Device Identifier10884521005945
UDI-Public10884521005945
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,consum
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/17/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number8881892950
Device Catalogue Number8881892950
Device Lot Number925972X
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/28/2020
Initial Report FDA Received Date02/17/2020
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;